# SDR GTIA2023103137570

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,674 hours, 3,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A C REPORTS DIRTY SOCK SMELL IN AFT GALLEY WHEN GEAR CAME DOWN-FLIGHT CREW/MAINT. CREW PERFORMED ENG RUN IAW AMM 72-00-00, OPERATED PACKS 1&2 IAW AMM 21-00-00. NO ODOR PRESENT. AC OK FOR SERVICE MOC 62154
